# SDR UIEA2020012400117

- Difficulty date: January 24, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,638 hours, 17,375 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED EICAS MSG DISPLAYED WHEN LEFT ENG ANTI-ICE SELECTED.( PERFORMED BITE CHECK FOR FAMV, FOUND L FAV, FAS LIGHT ON. OPENED T/R ON LEFT ENG AND FOUND TWO LOOSE WIRES. TIGHTENED WIRES, RAN ENG, NO MESSAGES PRESENT AT THIS TIME. VERIFIED BITE ON FAMV, NO MESSAGES STORED IAW B767-300 AMM 36-11-16 AND AMM 71-00-00. OPS CHK GOOD. )
